Jellyman, D.J., B.L. Chisnall, M.L. Bonnett and J.R.E. Sykes, 1999
 
Citation Jellyman, D.J., B.L. Chisnall, M.L. Bonnett and J.R.E. Sykes, 1999. Seasonal arrival patterns of juvenile freshwater eels (Anguilla spp.) in New Zealand. N.Z. J. Mar. Freshwat. Res. 33(2):249-261.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 45543
Language English
Usage not used yet
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references
( e.g. cephalopods )
Comments & Corrections
Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by sortiz, 10/18/17